Alert archive / Nebraska / Wind Chill Advisories in 2021

Wind Chill Advisory 3, NWS Omaha, NE

February 11, 202130 counties in Nebraska; 8 counties in Iowa

NWS Omaha, NE issued this wind chill advisory at Feb 11, 2021, 2:16 PM CST for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Feb 12, 2021, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 11, 2021, 2:16 PM CST (20:16 UTC)
In effect from
Feb 12, 2021, 12:00 AM CST
Expired
Feb 12, 2021, 12:00 PM CST
In force
12 hr
Issued by
NWS Omaha, NE
All 38 counties

Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE

The radar

The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2021-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2021-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
858 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS43 KOAX 112016
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
216 PM CST Thu Feb 11 2021


IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078-
120430-
/O.NEW.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/
/O.NEW.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-
Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, 
David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, 
La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, 
Crete, and Wilber
216 PM CST Thu Feb 11 2021

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...
...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM CST
SATURDAY...

* WHAT...For the Wind Chill Advisory, very cold wind chills
  expected. Wind chills as low as 25 below zero. For the Winter
  Weather Advisory, total snow accumulations of 1 to 4 inches.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...For the Wind Chill Advisory, from midnight tonight to 
  noon CST Friday. For the Winter Weather Advisory, from 9 AM 
  Friday to 6 AM CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning and evening commute. The 
  cold wind chills could cause frostbite on exposed skin in as 
  little as 30 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ043-055-056-NEZ011-012-015>018-088>093-120430-
/O.NEW.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/
Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, 
Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, 
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
216 PM CST Thu Feb 11 2021

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of northeast and southeast Nebraska and 
  southwest and west central Iowa.

* WHEN...From midnight tonight to noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
3 follow-up statements
006 
WWUS43 KOAX 120237
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
837 PM CST Thu Feb 11 2021

IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078-
121045-
/O.CON.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/
/O.CON.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-
Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, 
David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, 
La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, 
Crete, and Wilber
837 PM CST Thu Feb 11 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM FRIDAY TO
6 AM CST SATURDAY...

* WHAT...For the Wind Chill Advisory, very cold wind chills 
  expected. Wind chills as low as 25 below zero. For the Winter 
  Weather Advisory, snow expected. Total snow accumulations of 1 
  to 3 inches.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...For the Wind Chill Advisory, from midnight tonight to 
  noon CST Friday. For the Winter Weather Advisory, from 9 AM 
  Friday to 6 AM CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills could cause frostbite on exposed skin in as 
  little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ043-055-056-NEZ011-012-015>018-088>093-121045-
/O.CON.KOAX.WC.Y.0003.210212T0600Z-210212T1800Z/
Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, 
Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, 
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
837 PM CST Thu Feb 11 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of northeast and southeast Nebraska and 
  southwest and west central Iowa.

* WHEN...From midnight tonight to noon CST Friday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
404 
WWUS43 KOAX 120925
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
325 AM CST Fri Feb 12 2021

IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078-
121730-
/O.NEW.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/
/O.CON.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/
/O.CON.KOAX.WW.Y.0010.210212T1500Z-210213T1200Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-
Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, 
David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, 
La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, 
Crete, and Wilber
325 AM CST Fri Feb 12 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 AM THIS
MORNING TO 6 AM CST SATURDAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills. Wind chills as low as 25 below zero. For the Winter 
  Weather Advisory, snow expected. Total snow accumulations of 1 
  to 3 inches. For the second Wind Chill Advisory, very cold 
  wind chills expected. Wind chills as low as 20 below zero.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...For the first Wind Chill Advisory, until noon CST 
  today. For the Winter Weather Advisory, from 9 AM this morning 
  to 6 AM CST Saturday. For the second Wind Chill Advisory, from 
  midnight tonight to noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute. The 
  cold wind chills could cause frostbite on exposed skin in as 
  little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ043-055-056-NEZ011-012-015>018-088>093-121730-
/O.NEW.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/
/O.CON.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/
Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, 
Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, 
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
325 AM CST Fri Feb 12 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind 
  chills. Wind chills as low as 30 below zero. For the second 
  Wind Chill Advisory, very cold wind chills expected. Wind 
  chills as low as 20 below zero.

* WHERE...Portions of northeast and southeast Nebraska and 
  southwest and west central Iowa.

* WHEN...For the first Wind Chill Advisory, until noon CST 
  today. For the second Wind Chill Advisory, from midnight 
  tonight to noon CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
242 
WWUS43 KOAX 121732
WSWOAX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Omaha/Valley NE
1132 AM CST Fri Feb 12 2021


IAZ069-079-080-090-091-NEZ030>034-042>045-050>053-065>068-078-
130145-
/O.EXP.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/
/O.CON.KOAX.WW.Y.0010.000000T0000Z-210213T1200Z/
/O.CON.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/
Pottawattamie-Mills-Montgomery-Fremont-Page-Boone-Madison-Stanton-
Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-Saunders-
Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Including the cities of Council Bluffs, Glenwood, Red Oak, 
Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Albion, 
St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, 
Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, 
David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, 
La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, 
Crete, and Wilber
1132 AM CST Fri Feb 12 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
SATURDAY...
...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TO NOON 
CST SATURDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

* WHAT...For the Winter Weather Advisory, snow. Additional snow 
  accumulations of 1 to 3 inches. For the Wind Chill Advisory, 
  very cold wind chills expected. Wind chills as low as 25 below 
  zero.

* WHERE...Portions of east central, northeast and southeast 
  Nebraska and southwest Iowa.

* WHEN...For the Winter Weather Advisory, from 9 AM this morning
  to 6 AM CST Saturday. For the Wind Chill Advisory, from 
  midnight tonight to noon CST Saturday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the evening commute. The cold wind 
  chills could cause frostbite on exposed skin in as little as 
  30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

IAZ043-055-056-NEZ011-012-015>018-088>093-130145-
/O.EXP.KOAX.WC.Y.0003.000000T0000Z-210212T1800Z/
/O.CON.KOAX.WC.Y.0004.210213T0600Z-210213T1800Z/
Monona-Harrison-Shelby-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
Including the cities of Onawa, Mapleton, Missouri Valley, 
Woodbine, Logan, Dunlap, Harlan, Creighton, Bloomfield, Crofton, 
Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, 
Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, 
Pierce, Plainview, Osmond, Wayne, Fairbury, Beatrice, Tecumseh, 
Sterling, Auburn, Pawnee City, Table Rock, and Falls City
1132 AM CST Fri Feb 12 2021

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SATURDAY...
...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST TODAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  20 below zero.

* WHERE...Portions of northeast and southeast Nebraska and 
  southwest and west central Iowa.

* WHEN...For the first Wind Chill Advisory, until noon CST 
  today. For the second Wind Chill Advisory, from midnight 
  tonight to noon CST Saturday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 11:42 AM CST, 2 hours 34 minutes earlier.

Area forecast discussion, Feb 11, 11:42 AM CST, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
1142 AM CST Thu Feb 11 2021

...Updated Aviation Forecast Discussion...

.DISCUSSION...
Issued at 325 AM CST Thu Feb 11 2021

Summary:

We have a few chances of snow in the forecast, with total
accumulation of 1 to 5 inches. And dangerously cold wind chills
are expected to redevelop each morning from Friday through next
Tuesday, with 25 to 35 below at times.

Today and Tonight:

Scattered flurries have developed across portions of east central
and northeast NE early this morning. This trend will continue
through the day as a weak impulse moves through the northern
Plains. Measurable snow will be possible along/north of Interstate
80 where the deepest saturation exists, but amounts will be
pretty light less than an inch with the highest amounts closer to
an inch near the ND/SD border. And there could be scattered snow
showers that impact the afternoon commute, with light snow
lingering across the Platte River valley through early evening.
Southeast NE will likely remain dry today. High temperatures
today ranges from 5 to 10 with northeasterly winds 5 to 10 mph.

Friday into Saturday:

Low temperatures Friday morning could drop to the single digits
above and below zero. And there may be scattered locations that
reach 20 below wind chill, especially if there's any clearing
after the first system departs the area. Will let the day shift
take a look for any wind chill headlines needed but a few areas
could need a wind chill advisory tomorrow morning.

The next upper level impulse moving out of the Central Rockies
will impact the region Friday into Friday night. Snow will become
likely across most of the area through the day Friday, with the
accumulating snow ending by daybreak Saturday. Due to a longer
duration of snow, snowfall amounts could range from 1 to 4" of
fluffy accumulation, with snow ratios easily reaching 16-20:1 and
possibly even a little higher.

High temps both Friday and Saturday are again only in the single
digits. And we should be on track to set new low maximum
temperature records on Saturday as well. Wind chill values
Saturday morning again should drop into the 20 to 25 below zero
range so will likely need another wind chill advisory.

Sunday into Monday:

The coldest night of week has shifted forward about 24 hours. This
is due to more clouds coming into the region with the next impulse
moving out of the Central Rockies on Sunday.  And while it will be
very cold Sunday morning with lows from 6 to 15 below, the more
widespread 15 to 20 below air temperatures are now expected Monday
morning, when snow will be ending, skies may be clearing, with a
1047 high nosing into the area. During this time Sunday into
Monday, we'll see wind chills of 25 to 35 below zero, and daytime
highs will struggle to even get above zero both Sunday and
Monday. Both will be good indoor days. The last time we had 2
consecutive days with highs below zero was Feb 1996 in Omaha, Feb
1994 in Lincoln, and December 1989 in Norfolk. Low max records
should also be broken Sunday, and we could set a new low min temp
record for Lincoln for Monday as well. And while Sunday into
Monday is beyond our official snowfall forecast window, the NBM
model suggests another 1-3" of very light fluff will be possible,
with the highest amounts south of Interstate 80.

Tuesday through Thursday:

One more morning of wind chills 25 to 35 below Tuesday, but
otherwise, it's a dry period. Highs in the single digits Tuesday,
and finally back into the teens for Wednesday, and then highs a
few degrees either side of 20 for Thursday. Ah, the warmth
returns.

Long Range Outlook:

Climate outlooks continue to highlight below normal temperatures in
both the 6-10 and 8-14 day periods through February 24. And while
the coldest days will occur this coming Sunday/Monday, there will
be a slow warming trend after that. Both the 11/00z GEFS and EPS
suggest temperatures could reach freezing by 20th/21st, but that's
still below normal. And given the deep snow pack that will exist
across the area, it may take until March to finally get back to
normal temps across the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1107 AM CST Thu Feb 11 2021

Regional obs and radar mosaic was revealing areas of periodic -SN
pushing eastward across northern NE. Latest obs at KOFK was
reporting -SN. Given trends and latest models believe -SN will
continue at KOFK through the rest of this afternoon before coming
to a close before early evening. At KOMA, decided to handle the
-SN moving in with TEMPO groups as confidence is low activity will
 be continuous through early evening. As for KLNK, confidence is
 low any -SN activity will make it that far south. Otherwise
 models indicating -SN may ramp up again by late Friday morning
 for the most part at KOFK and KLNK. Therefore have introduced
 PROB30s to reflect this.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...None.
IA...None.
&&

DISCUSSION...DeWald
AVIATION...DEE
Hazardous weather outlook, Feb 11, 11:17 AM CST, 2 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
1117 AM CST Thu Feb 11 2021

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-120730-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
1117 AM CST Thu Feb 11 2021

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...This Afternoon and Tonight

Some light snow will be possible today along and north of
Interstate 80. Less than an inch is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Dangerously cold weather will continue through early next week.
Wind chills will again become hazardous  Friday through next
Tuesday. Wind chill indices will range generally from 20 to 25
below Friday and Saturday morning. Wind chills could drop to 25 to
35 below from Sunday through Tuesday. Wind chill advisories and
warnings will eventually be needed.

Another round of snow is possible Friday into early Saturday
morning. Total accumulations could range from 1 to 4 inches. The
Friday evening commute will especially be impacted.

And yet another round of additional light snow will be possible
along and south of Interstate 80 Sunday into Monday with another 1
to 3 inches.

.SPOTTER INFORMATION STATEMENT...

Storm spotter activation will not be needed.

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 2:16 PM CSTWinter Weather AdvisoryOAXBoone, Burt, Butler, Cass, Colfax, Cuming and 12 more40 hr

Nearby

Wind Chill Advisories in Nebraska, 2021Wind Chill Advisories in Iowa, 2021Every wind chill advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.